I took my first one like it was a tablet instead of letting it dissolve and I am having side effects. I don't know if that is the reason or not . Im having hallucinations, dizziness, uncoordination. Its weird and I am afraid to fall asleep!
I'm not sure what medication you are talking about because you didn't list it, but usually with orally disintegrating medications it doesn't make a difference if you let it dissolve or swallow it whole. The purpose of disintegration is to get the medication into your blood stream quicker than if it was just swallowed, because when swallowed it doesn't dissolve until the stomach or sometimes the intestines. You should probably call your doctor about the severe side effects you are having, but I am almost positive it's not because you swallowed it whole. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2010 • 1 answer
Posted 11 Dec 2010 • 2 answers
Posted 24 Sep 2013 • 2 answers
Posted 26 Nov 2016 • 0 answers
Posted 1 day 20 hours ago • 0 answers